RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 53–56 (Mi dan8988)  

MATHEMATICS

Estimation of the spectral function corresponding to an expansion in a multiple system of exponentials

Ya. Sh. Salimov

Azerbaijan Institute of Oil and Chemistry, Baku

Full text: PDF file (425 kB)

Bibliographic databases:
UDC: 507.5
Presented: А. Н. Тихонов
Received: 26.07.1984

Citation: Ya. Sh. Salimov, “Estimation of the spectral function corresponding to an expansion in a multiple system of exponentials”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 53–56

Citation in format AMSBIB
\Bibitem{Sal85}
\by Ya.~Sh.~Salimov
\paper Estimation of the spectral function corresponding to an expansion
in a multiple system of exponentials
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 53--56
\mathnet{http://mi.mathnet.ru/dan8988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806668}
\zmath{https://zbmath.org/?q=an:0596.35105}


Linking options:
  • http://mi.mathnet.ru/eng/dan8988
  • http://mi.mathnet.ru/eng/dan/v284/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020